Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Unprovable Ramsey-Type Theorem

Martin Loebl and Jaroslav Nešetřil
Proceedings of the American Mathematical Society
Vol. 116, No. 3 (Nov., 1992), pp. 819-824
DOI: 10.2307/2159452
Stable URL: http://www.jstor.org/stable/2159452
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Unprovable Ramsey-Type Theorem
Preview not available

Abstract

We present a new proof of the Paris-Harrington unprovable (in PA) version of Ramsey's theorem. This also yields a particularly short proof of the Ketonen-Solovay result on rapidly growing Ramsey functions.

Page Thumbnails

  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824